# SDR IPXA13176725

- Difficulty date: January 17, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: Fwd Entry
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY DOOR ARMING TEST LIGHT INOPERATIVE.
